Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Why
    avatar
    deasertrose posted:
    A couple of days ago I wrote a post. Web MD sent one of those letters telling you that you should call someone. But the my post was taken off the sight. I had some questions I neede help with. I changed my pdoc appt. for this morning but my pdoc is sick so I can't see her till Monday and my therapist is off Fridays. I don't know if I should ask in another post. Help.
    Reply
     
    avatar
    beautifulbuffalo responded:
    Any life threatening post that they feel is a trigger to others they will do that tell you to seek help on the hotline or your Dr. and your post will be deleted.

    So word it another way that things aren't life threatening to harm yourself.

    That's how close the site is monitored. It's for the good of you and others posting. I didn't get to see your other site. So write again.

    Good Luck
    BB


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.